# SDR YENA201904158192

- Difficulty date: April 8, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 2970
- Aircraft time: 49,496 hours, 17,501 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FT # 1668, FLIGHT ATTENDANT (AFT) REPORT OF TRANSIENT IRRITATION TO THROAT UPON TAKEOFF, NO ODOR, HOWEVER SENSATION OF VAPOR IN RESPIRATORY SYSTEM FELT NEED FOR O2, FOR SHORT TIME; C/W INFO NOTICE 2017-T015D SEC A. A/C IS OK FOR SVC
